EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-44-3013 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Failure of Implant (1924); Pain (1994); Synovitis (2094); Ankylosis (4527); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
12/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices are unknown.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 32 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, severe ankylosis of the left knee, loss of range of motion, persistent pain, swelling, synovitis.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
B2: updated.D1: updated.D4: added catalog number, expiration date, serial number, and udi d10 concomitant devices: 323871- 203-96-40 - (11-3973) stryker sys 6 90x25x1.27.334182- 203-96-03 - (11-2216) saw blade new stryker (.050).6204510- 200-02-32 - three peg patella 32mm.6305124 - 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.6367698- 02-010-01-0230 - logic femoral ps cem left sz 3.G3: added 510k number.H4: added device manufacture date.H6: corrected health effect - clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, and femoral loosening.The reported prosthesis wear, instability, limited range of motion, and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.